Research Article Open Access

Mathematical Model to Simulate Tuberculosis Disease Population Dynamics

O.K. Koriko and T.T. Yusuf

Abstract

A mathematical model to depict Tuberculosis disease population dynamics was presented. The model population was compartmentalised as appropriate and the resulting model equations were solved numerically while different instances of the disease transmission were simulated. The graphical profiles of the various sub-populations with time were presented and discussed based on the results from our simulations. Also, the disease-free and endemic equilibrium of the system were established and analyzed for stability.

American Journal of Applied Sciences
Volume 5 No. 4, 2008, 301-306

DOI: https://doi.org/10.3844/ajassp.2008.301.306

Submitted On: 15 June 2007 Published On: 30 April 2008

How to Cite: Koriko, O. & Yusuf, T. (2008). Mathematical Model to Simulate Tuberculosis Disease Population Dynamics. American Journal of Applied Sciences, 5(4), 301-306. https://doi.org/10.3844/ajassp.2008.301.306

  • 3,534 Views
  • 2,847 Downloads
  • 7 Citations

Download

Keywords

  • Mathematical Model
  • Tuberculosis (TB)
  • Directly Observed treatment Strategy (DOTS)
  • Bacillus Calmette-Guerin (BCG)
  • Stability analysis